Recurrence relations for the coefficients of expansions in classical orthogonal polynomials of a discrete variable

Volume 30 / 2003

Paweł Woźny Applicationes Mathematicae 30 (2003), 89-107 MSC: 33C45, 39A70, 42C10, 42A16. DOI: 10.4064/am30-1-6

Abstract

A method is given to find a recurrence relation for the coefficients of the series expansion of a function $f$ with respect to classical orthogonal polynomials of a discrete variable, which follows from a linear difference equation satisfied by $f$.

Authors

  • Paweł WoźnyInstitute of Computer Science
    University of Wrocław
    Przesmyckiego 20
    51-151 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image